Alert archive / Tennessee / Wind Advisories in 2009
Wind Advisory 12, NWS Morristown, TN
NWS Morristown, TN issued this wind advisory at Oct 8, 2009, 2:19 PM CDT for 16 counties in Tennessee; 6 counties in Virginia; Cherokee County, Clay County, North Carolina. It took effect at Oct 8, 2009, 11:00 PM CDT. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Oct 8, 2009, 2:19 PM CDT (19:19 UTC)
- In effect from
- Oct 8, 2009, 11:00 PM CDT
- Expired
- Oct 9, 2009, 8:47 PM CDT
- In force
- 22 hr
- Issued by
- NWS Morristown, TN
All 24 counties
Cherokee County, NC, Clay County, NC, Bledsoe County, TN, Blount County, TN, Campbell County, TN, Carter County, TN, Claiborne County, TN, Cocke County, TN, Greene County, TN, Johnson County, TN, Marion County, TN, Monroe County, TN, Morgan County, TN, Polk County, TN, Scott County, TN, Sequatchie County, TN, Sevier County, TN, Unicoi County, TN, City of Bristol, VA, City of Norton, VA, Lee County, VA, Russell County, VA, Washington County, VA, Wise County, VA
The radar
The Knoxville radar (KMRX), 15 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.3 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1915 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KMRX 081919 NPWMRX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 319 PM EDT THU OCT 8 2009 ...STRONG AND GUSTY SOUTHWEST WINDS DEVELOPING... .STRONG AND GUSTY SOUTHWEST WINDS WILL DEVELOP LATE TONIGHT AND LAST THROUGHOUT THE DAY FRIDAY...AHEAD OF AN APPROACHING COLD FRONT. THE STRONGEST WINDS WILL MAINLY AFFECT THE HIGHER ELEVATIONS ...GENERALLY ABOVE 2500 FEET. NCZ060-061-TNZ012>014-018-035-041-043-045-047-072-074-081-082-087- 098-102-VAZ001-002-006-008-090430- /O.NEW.KMRX.WI.Y.0012.091009T1000Z-091009T2200Z/ CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-JOHNSON-MORGAN- COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE-UNICOI-SOUTHEAST CARTER- BLOUNT SMOKY MOUNTAINS-SEVIER SMOKY MOUNTAINS-SEQUATCHIE-BLEDSOE- SOUTHEAST MONROE-MARION-EAST POLK-LEE-WISE-RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA... LA FOLLETTE...TAZEWELL...MOUNTAIN CITY...WARTBURG...COSBY... CEDAR CREEK...ERWIN...ROAN MOUNTAIN...CADES COVE...GATLINBURG... DUNLAP...PIKEVILLE...COKER CREEK...JASPER...DUCKTOWN... JONESVILLE...WISE...NORTON...LEBANON...ABINGDON 319 PM EDT THU OCT 8 2009 /219 PM CDT THU OCT 8 2009/ ...WIND ADVISORY IN EFFECT FROM 6 AM EDT /5 AM CDT/ TO 6 PM EDT /5 PM CDT/ FRIDAY... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM EDT /5 AM CDT/ TO 6 PM EDT /5 PM CDT/ FRIDAY. THE WIND ADVISORY IS IN EFFECT FOR THE HIGHER TERRAIN AREAS OF EAST TENNESSEE AND SOUTHWESTERN VIRGINIA ...AS WELL AS CHEROKEE AND CLAY COUNTIES OF NORTH CAROLINA. SOUTHWEST WINDS WILL INCREASE LATE TONIGHT...AS A SLOW MOVING COLD FRONT APPROACHES. SPEEDS WILL INCREASE TO 15 TO 30 MPH TOWARD DAYBREAK...WITH GUSTS AS HIGH AS 45 MPH IN THE HIGHEST TERRAIN DURING THE DAY FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH AND/OR GUSTS OF 40 TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES... SO USE CAUTION WHEN DRIVING. && $$ TG
4 follow-up statements
000 WWUS74 KMRX 090151 AAA NPWMRX URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MORRISTOWN TN 951 PM EDT THU OCT 8 2009 ...STRONG AND GUSTY SOUTHWEST WINDS DEVELOPING... .STRONG AND GUSTY SOUTHWEST WINDS WILL DEVELOP OVERNIGHT AND LAST THROUGHOUT THE DAY FRIDAY...AHEAD OF AN APPROACHING COLD FRONT. THE STRONGEST WINDS WILL MAINLY AFFECT THE HIGHER ELEVATIONS ...GENERALLY ABOVE 2500 FEET. NCZ060-061-TNZ012>014-018-035-041-043-045-047-072-074-081-082-087- 098-102-VAZ001-002-006-008-091000- /O.EXT.KMRX.WI.Y.0012.091009T0400Z-091009T2200Z/ CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-JOHNSON-MORGAN- COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE-UNICOI-SOUTHEAST CARTER- BLOUNT SMOKY MOUNTAINS-SEVIER SMOKY MOUNTAINS-SEQUATCHIE-BLEDSOE- SOUTHEAST MONROE-MARION-EAST POLK-LEE-WISE-RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA... LA FOLLETTE...TAZEWELL...MOUNTAIN CITY...WARTBURG...COSBY... CEDAR CREEK...ERWIN...ROAN MOUNTAIN...CADES COVE...GATLINBURG... DUNLAP...PIKEVILLE...COKER CREEK...JASPER...DUCKTOWN... JONESVILLE...WISE...NORTON...LEBANON...ABINGDON 951 PM EDT THU OCT 8 2009 /851 PM CDT THU OCT 8 2009/ ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM EDT /5 PM CDT/ FRIDAY... THE WIND ADVISORY IS NOW IN EFFECT FROM MIDNIGHT FRIDAY UNTIL 6 PM EDT /5 PM CDT/ FRIDAY. SOUTHWEST WINDS WILL INCREASE OVERNIGHT AS A SLOW MOVING COLD FRONT APPROACHES. SPEEDS WILL INCREASE TO 15 TO 30 MPH AFTER MIDNIGHT...WITH GUSTS AS HIGH AS 45 MPH IN THE HIGHEST TERRAIN DURING THE DAY FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH AND/OR GUSTS OF 40 TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES... SO USE CAUTION WHEN DRIVING. && $$ DGS
000 WWUS74 KMRX 090808 NPWMRX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 408 AM EDT FRI OCT 9 2009 ...STRONG AND GUSTY SOUTHWEST WINDS EXPECTED TODAY... .STRONG AND GUSTY SOUTHWEST WINDS WILL DEVELOP ACROSS THE REGION TODAY...AHEAD OF AN APPROACHING COLD FRONT. THE STRONGEST WINDS WILL MAINLY AFFECT THE HIGHER ELEVATIONS...GENERALLY ABOVE 2500 FEET. NCZ060-061-TNZ012>014-018-035-041-043-045-047-072-074-081-082-087- 098-102-VAZ001-002-006-008-091615- /O.EXT.KMRX.WI.Y.0012.000000T0000Z-091010T0400Z/ CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-JOHNSON-MORGAN- COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE-UNICOI-SOUTHEAST CARTER- BLOUNT SMOKY MOUNTAINS-SEVIER SMOKY MOUNTAINS-SEQUATCHIE-BLEDSOE- SOUTHEAST MONROE-MARION-EAST POLK-LEE-WISE-RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA... LA FOLLETTE...TAZEWELL...MOUNTAIN CITY...WARTBURG...COSBY... CEDAR CREEK...ERWIN...ROAN MOUNTAIN...CADES COVE...GATLINBURG... DUNLAP...PIKEVILLE...COKER CREEK...JASPER...DUCKTOWN... JONESVILLE...WISE...NORTON...LEBANON...ABINGDON 408 AM EDT FRI OCT 9 2009 /308 AM CDT FRI OCT 9 2009/ ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT /11 PM CDT/ TONIGHT... THE WIND ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT EDT /11 PM CDT/ TONIGHT. GUSTY SOUTHWEST WINDS WILL DEVELOP ACROSS THE AREA TODAY...AS A SLOW MOVING COLD FRONT MOVES INTO THE TENNESSEE RIVER VALLEY. WIND SPEEDS OF 20 TO 30 MPH WITH HIGHER GUSTS WILL BE COMMON ACROSS THE HIGHER ELEVATIONS...MAINLY ABOVE 2500 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH AND/OR GUSTS OF 40 TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES... SO USE CAUTION WHEN DRIVING. && $$ DMG
000 WWUS74 KMRX 091548 NPWMRX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 1148 AM EDT FRI OCT 9 2009 ...STRONG AND GUSTY SOUTHWEST WINDS EXPECTED TODAY... .STRONG AND GUSTY SOUTHWEST WINDS HAD DEVELOPED ACROSS THE REGION TODAY...AHEAD OF AN APPROACHING COLD FRONT. THE STRONGEST WINDS AND GUSTS WILL MAINLY AFFECT THE HIGHER ELEVATIONS... GENERALLY ABOVE 2500 FEET. WINDS WILL DIMINISH EARLY TONIGHT... BEHIND PASSAGE OF THE COLD FRONT. NCZ060-061-TNZ012>014-018-035-041-043-045-047-072-074-081-082-087- 098-102-VAZ001-002-006-008-100200- /O.CON.KMRX.WI.Y.0012.000000T0000Z-091010T0400Z/ CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-JOHNSON-MORGAN- COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE-UNICOI-SOUTHEAST CARTER- BLOUNT SMOKY MOUNTAINS-SEVIER SMOKY MOUNTAINS-SEQUATCHIE-BLEDSOE- SOUTHEAST MONROE-MARION-EAST POLK-LEE-WISE-RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA... LA FOLLETTE...TAZEWELL...MOUNTAIN CITY...WARTBURG...COSBY... CEDAR CREEK...ERWIN...ROAN MOUNTAIN...CADES COVE...GATLINBURG... DUNLAP...PIKEVILLE...COKER CREEK...JASPER...DUCKTOWN... JONESVILLE...WISE...NORTON...LEBANON...ABINGDON 1148 AM EDT FRI OCT 9 2009 /1048 AM CDT FRI OCT 9 2009/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT /11 PM CDT/ TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT /11 PM CDT/ TONIGHT...FOR THE HIGHER ELEVATIONS OF EAST TENNESSEE AND SOUTHWEST VIRGINIA...AS WELL AS CHEROKEE AND CLAY COUNTIES OF SOUTHWESTERN NORTH CAROLINA. GUSTY SOUTHWEST WINDS WILL OCCUR ACROSS THE AREA TODAY...AS A SLOW MOVING COLD FRONT MOVES EAST INTO THE TENNESSEE RIVER VALLEY. WIND SPEEDS OF 20 TO 35 MPH WITH GUSTS UP TO 45 MPH WILL BE COMMON ACROSS THE HIGHER ELEVATIONS...MAINLY ABOVE 2500 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH AND/OR GUSTS OF 40 TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES... SO USE CAUTION WHEN DRIVING. && $$ TG
000 WWUS74 KMRX 100147 NPWMRX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 947 PM EDT FRI OCT 9 2009 ...WIND ADVISORY IS CANCELLED DUE TO DECREASING WIND SPEEDS... NCZ060-061-TNZ012>014-018-035-041-043-045-047-072-074-081-082-087- 098-102-VAZ001-002-006-008-100300- /O.CAN.KMRX.WI.Y.0012.000000T0000Z-091010T0400Z/ CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-JOHNSON-MORGAN- COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE-UNICOI-SOUTHEAST CARTER- BLOUNT SMOKY MOUNTAINS-SEVIER SMOKY MOUNTAINS-SEQUATCHIE-BLEDSOE- SOUTHEAST MONROE-MARION-EAST POLK-LEE-WISE-RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA... LA FOLLETTE...TAZEWELL...MOUNTAIN CITY...WARTBURG...COSBY... CEDAR CREEK...ERWIN...ROAN MOUNTAIN...CADES COVE...GATLINBURG... DUNLAP...PIKEVILLE...COKER CREEK...JASPER...DUCKTOWN... JONESVILLE...WISE...NORTON...LEBANON...ABINGDON 947 PM EDT FRI OCT 9 2009 /847 PM CDT FRI OCT 9 2009/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS CANCELLED THE WIND ADVISORY. A COLD FRONT WILL PASS THROUGH THE REGION TONIGHT AND WINDS WILL SHIFT TO THE NORTHWEST BEHIND THE FRONT. WIND SPEEDS WILL TAPER OFF THROUGH THE NIGHT. SOME GUSTY WINDS WILL STILL OCCUR AT HIGHER ELEVATIONS ABOVE ABOUT 3000 FEET. $$ BB
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this wind advisory went out at Oct 8, 2:03 PM CDT, 16 minutes earlier.
Area forecast discussion, Oct 8, 2:03 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
303 PM EDT THU OCT 8 2009
.SHORT TERM...(TONIGHT THROUGH SATURDAY)...MODELS CONTINUE TO
ADVERTISE PROLONGED SW FLOW ALOFT WHICH WILL MAKE FOR A SLOW
FRONTAL PASSAGE DURING THESE PERIODS. SHOWERS AND A FEW
THUNDERSTORMS EASILY LINGER INTO SATURDAY AFTERNOON FOR MOST
LOCATIONS...AND FORECAST GRIDS WERE ALREADY SET UP FOR THIS
SCENARIO. SLIGHTLY FAVORED THE NAM-WRF FOR TONIGHT AND FRIDAY
...WHICH WAS SLOWER IN THE ONSET OF CONVECTION. SOME STRONG TO
SEVERE STORMS POSSIBLE FOR FRIDAY AFTERNOON AND EVENING...WITH
STRONG LOW LEVEL TO MID LEVEL WINDS JUSTIFYING A WIND ADVISORY FOR
FRIDAY IN THE HIGHER TERRAIN AREAS.
OTHERWISE...FAVORED A BLEND OF MOS WHERE MODEL TIMING DIFFERENCES
LED TO A LARGER THAN USUAL RANGE OF MAXES AND MINS.
.LONG TERM...(SATURDAY NIGHT THROUGH THURSDAY)...ATMOSPHERE TRYING TO
TRANSITION WITH THE CHANGING SEASONS WITH SOME SLOW PROGRESSION SEEN
WITH WEEKEND SYSTEM. THEREFORE...INSTEAD OF PRECIP WRAPPING UP
FAIRLY QUICKLY BEHIND FRONT IT APPEARS IMPROVING WEATHER MAY HAVE TO
WAIT JUST A LITTLE LONGER AS WAVE OF LOW PRESSURE MOVES ALONG
SOUTHEASTERN U.S. FRONT FOR SATURDAY NIGHT INTO EARLY SUNDAY. WENT
AHEAD AND ADJUSTED POPS UP A LITTLE FOR SATURDAY NIGHT AND USED A
SLIGHT CHANCE FOR THE FIRST HALF OF THE DAY SUNDAY AWAITING DRY
ADVECTION AND HIGHER PRESSURES. THE PROBLEM IS THERE COULD BE YET
ANOTHER WAVE WITH INVERTED SURFACE TROFFING IN STORE FOR SUNDAY
NIGHT INTO MONDAY SO EXTENDED A SLIGHT CHANCE POP FOR SHOWERS ON
MONDAY. BEYOND THIS WAS ABLE TO KEEP THE FORECAST DRY AS COOLER HIGH
PRESSURE BUILDS INTO THE REGION FOR A FEW DAYS. ATMOSPHERE OFFERS
ANOTHER APPROACHING UPPER TROF ALONG WITH MOISTURE ADVECTION ON
THURSDAY AS HIGHER DEWPOINT AIR RETURNS WITH STRENGTHENING SOUTHERLY
FLOW. USED A SLIGHT CHANCE POP AT THIS EXTENDED TIME RANGE FOR
POSSIBILITY OF A SHOWER ON THURSDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN 63 85 60 68 59 / 20 40 90 70 30
KNOXVILLE MCGHEE TYSON AIRPORT, TN 62 84 58 68 57 / 20 30 70 70 30
OAK RIDGE, TN 62 82 59 67 56 / 20 50 90 70 30
TRI CITIES AIRPORT, TN 54 84 58 69 51 / 10 30 70 70 30
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...WIND ADVISORY FROM 6 AM TO 6 PM EDT FRIDAY FOR THE FOLLOWING
ZONES: CHEROKEE...CLAY.
TN...WIND ADVISORY FROM 6 AM EDT /5 AM CDT/ TO 6 PM EDT /5 PM CDT/
FRIDAY FOR THE FOLLOWING ZONES: BLEDSOE...BLOUNT SMOKY
MOUNTAINS...CAMPBELL...CLAIBORNE...COCKE SMOKY MOUNTAINS...
EAST POLK...JOHNSON...MARION...MORGAN...SCOTT TN...
SEQUATCHIE...SEVIER SMOKY MOUNTAINS...SOUTHEAST CARTER...
SOUTHEAST GREENE...SOUTHEAST MONROE...UNICOI.
VA...WIND ADVISORY FROM 6 AM TO 6 PM EDT FRIDAY FOR THE FOLLOWING
ZONES: LEE...RUSSELL...WASHINGTON...WISE.
&&
TGHazardous weather outlook, Oct 8, 4:58 AM CDT, 9 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 558 AM EDT THU OCT 8 2009 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-091000- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 558 AM EDT THU OCT 8 2009 /458 AM CDT THU OCT 8 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT A RIDGE OF HIGH PRESSURE WILL CONTINUE OVER THE AREA TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A COLD FRONT WILL MOVE INTO THE AREA LATE FRIDAY AND FRIDAY NIGHT. THUNDERSTORMS ARE LIKELY ALONG AND AHEAD OF THE FRONT WITH A FEW STRONG TO SEVERE THUNDERSTORMS POSSIBLE. THE MAIN CONCERN WILL BE DAMAGING WINDS. A RIDGE OF HIGH PRESSURE WILL BUILD INTO THE AREA LATE SATURDAY INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE FRIDAY AND FRIDAY NIGHT.
Nearby
Wind Advisories in Tennessee, 2009Wind Advisories in Virginia, 2009Wind Advisories in North Carolina, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.